MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117008
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Dyspnea (1816); Pain (1994)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the patient was implanted with soft mesh "two weeks ago" (contact could not remember the exact date).Contact reports the patient "is having complications from the mesh - not able to breath on her own after surgery, in a lot of pain, on different kinds of medication.".
 
Additional Manufacturer Narrative
As alleged, post implant of soft mesh, patient experienced difficulty breathing after the surgery and pain.Reportedly, patient was treated with medications.Based on the information provided, no conclusions can be made as to the degree to which the implant may be causing or contributing the patient¿s postoperative symptoms.Post surgical pain is a clinically understood potential complication of surgery/use of the device and is identified in the instructions-for-use provided with the device, as a possible complication.A review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this lot of (b)(4) units.Note, the date of event (06-aug-2025) is considered to be a best estimate based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22850596
Report Number1213643-2025-00769
Device Sequence Number4419491
Product Code FTL
UDI-Device Identifier00801741030857
UDI-Public(01)00801741030857(17)281128(10)HUHZ0980
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117008
Device Lot NumberHUHZ0980
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale